# SDR AALA2009062600001

- Difficulty date: June 26, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 38,277 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT - LENS TO EXIT LIGHT OF FIRST CLASS CLOSET DOOR MISSING AND PART OF LIGHT FRAME BROKEN.  REPLACED FIRST CLASS CLOSET EMERGENCY EXIT LIGHT ASSEMBLY.
